# SDR AALA20001458

- Difficulty date: September 6, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHT ON CATWALK NR 1 POSITION HAS BROKEN WIRE.  REPAIRED WIRE FOR EMERGENCY EXIT LIGHT ON CATWALK NR 1 POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
